# SDR C1HA200797003

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083081
- Part serial: 1315
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT CAPTAINS AIRSPEED INDICATOR .95 ON CAPTAINS SIDE/COPILOTS MACH INDICATOR .76 MACH AIRSPEED CLACKER SOUNDED UNCONTROLLABLE COMPLIED WITH COM 2.31.8 LANDED AT DFW CONFIRMED FAULT OF NR 1 MACH IND.  REMOVED AND REPLACED IND SYSTEM CHECK GOOD IAW MM 34-12-00 CHECKED MACH IND AT .5, .6, .7 AND .75 MACH ALL IND NORMAL AND AGREED WITH BARFIELD DPS350 TEST BOX
